MAUDE Adverse Event Report: RIVERPOINT MEDICAL MAXIMA PTFE; SUTURE

RIVERPOINT MEDICAL MAXIMA PTFE; SUTURE
Model Number T8698
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all products tested met finished goods testing requirements for the lot prior to release.Retained samples from the same lot were tested for needle attachment strength and tensile strength and all samples passed.The report could not be substantiated and a cause of the event could not be established.
 
Event or Problem Description
According to the reporter, "there was no harm or injury to patient.I do not have any more specifics to the complaint other than they used 4 packs and they kept breaking.".

Brand Name
MAXIMA PTFE
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key11565901
Report Number3006981798-2021-00003
Device Sequence Number2955835
Product Code NBY
UDI-Device Identifier00304040001257
UDI-Public00304040001257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2025
Device Model NumberT8698
Device Lot Number20081809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1